PETER TRAPA portrait
  • Professor, Mathematics
  • Chair Department of Physics & Astronomy

Publications

  • Characters of Springer representations on ellitpic conjugacy classes (with Dan Ciubotaru), Duke Mathematical Journal, 162 (2013), no. 2, 201-223. Published, 01/2013.
  • The exotic Robinson-Schensted correspondence (with Anthony Henderson). Journal of Algebra, 270 (2012), 32-45. Published, 12/2012.
  • Dirac cohomology for graded affine Hecke algebras (with Dan Barbasch and Dan Ciubotaru), Acta Mathematica, 209 (2012), no. 2, 197-227. Published, 11/2012.
  • Duality for nonlinear simply laced groups (with Jeffrey Adams), Compositio Mathematica, 148 (2012), no. 3, 931-965. Published, 06/2012.
  • Regular orbits of symmetric subgroups on partial flag varieties (with D. Ciubotaru and K. Nishiyama), Representation Theory, Complex Analysis, and Integral Geometry Vol. 2, Progress in Mathematics, Birkhauser (2012), 61-86. Published, 01/2012.
  • Duality for GL(n,R) and the degenerate affine Hecke algebra for gl(n) (with Dan Ciubotaru), American Journal of Math. 134 (2012), no. 1, 141-170. Published, 01/2012.
  • Stable combinations of special unipotent representations (with Dan Barbasch), Contemp. Math. 557 (2011), 213-228. Published, 01/2011.
  • Functors for unitary representations of real classical groups and affine Hecke algebras (with Dan Ciubotaru), Advances in Math 227 (2011), no. 4, 1585-1611. Published, 01/2011.
  • Pattern avoidence and smoothness for orbits of a symmetric subgroup in the flag variety (with W. M. McGovern), Journal of Algebra, 322 (2009), 2713-2730. Published, 01/2009.
  • Integrals over the Springer fiber for sl(n,C), a stand-alone version of an appendix that appeared in Representation Theory, 12 (2008), 403-434. Published, 01/2008.
  • Some small unipotent representations of indefinite orthogonal groups and the theta correspondence (with Annegret Paul), University of Aarhus Publication Series, 48 (2007), 103-125. Published, 01/2007.
  • Derived functor modules arising as large constituents of degenerate principal series (with Hisayosi Matumoto), Compositio Mathematica, 143 (2007), 222-256. Published, 01/2007.
  • Shimura correspondences for split real groups (with Jeffrey Adams, Dan Barbasch, Annegret Paul, and David Vogan), Journal of the American Math Society, 20 (2007), 701-751. Published, 01/2007.
  • Peter E. Trapa, Kyo Nishiyama & Akihito Wachi (2016). Codimension one connectedness of the graph of associated varieties. Tohoku Journal of Mathematics. 199-239. Published, 03/2016.
  • Peter E. Trapa & Monica Nevins (2015). Representations of Reductive Groups. Vol. Progress in Mathematics. Springer Verlag. Published, 01/2015.
    http://www.springer.com/gp/book/9783319234427
  • Trapa, Peter E. (2008). Representation Theory of Real Reductive Lie Groups. Amer Mathematical Society. Published, 11/16/2008.
  • Trapa, Peter E. & Matumoto, Hisayosi (2007). Derived functor modules arising as large irreducible constituents of degenerate principal series. Oxford University Press (OUP). Vol. 143(01), 222. Published, 2007.
  • Trapa, Peter E. (2007). Leading-term cycles of Harish-Chandra modules and partial orders on components of the Springer fiber. Oxford University Press (OUP). Vol. 143(02), 515-540. Published, 2007.
  • Barbasch, D., Adams, J., Vogan Jr., D. A., Trapa, P. & Paul, A. (2007). Unitary Shimura correspondences for split real groups. American Mathematical Society (AMS). Vol. 20(03), 701-751. Published, 2007.
  • Trapa, Peter E & Renard, David A (2005). Kazhdan-Lusztig algorithms for nonlinear groups and applications to Kazhdan-Patterson lifting. Johns Hopkins University Press. Vol. 127(5), 911-971. Published, 2005.
  • Trapa, Peter E. (2005). Richardson orbits for real classical groups. Elsevier BV. Vol. 286(2), 361-385. Published, 2005.
  • Trapa, Peter E. (2005). Symplectic and orthogonal Robinson–Schensted algorithms. Elsevier BV. Vol. 286(2), 386-404. Published, 2005.
  • Trapa, Peter E (2004). Some small unipotent representations of indefinite orthogonal groups. Elsevier BV. Vol. 213(2), 290-320. Published, 2004.